MAUDE Adverse Event Report: STRYKER SPINE-FRANCE ARIA ENCORE TRIAL HANDLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-FRANCE ARIA ENCORE TRIAL HANDLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 48759701
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/19/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the round trial handle broke.One half of the collar inside broke off.
 
Additional Manufacturer Narrative
Lot# 14c157; visual inspection; device history review; complaint history review; risk assessment.Manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.The securing mechanism fracture was confirmed via visual inspection the most likely cause of the reported event was determined to be the overload during usage.
 
Event or Problem Description

Brand Name
ARIA ENCORE TRIAL HANDLE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6107529
Report Number0009617544-2016-00459
Device Sequence Number893363
Product Code LXH
UDI-Device Identifier07613327272772
UDI-Public(01)07613327272772
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48759701
Device Lot Number14C157
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/19/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/16/2016
Supplement Report FDA Received Date01/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1